MathSciNet Relay Station
MathSciNet bibliographic data
MR2487228 65N30 (35J25 65N35)
Doha, E. H.; Bhrawy, A. H.; Abd-Elhameed, W. M. Jacobi spectral Galerkin method for elliptic Neumann problems. Numer. Algorithms 50 (2009), no. 1, 67–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement